标题:OSCILLATION RESULTS FOR SECOND-ORDER NEUTRAL DIFFERENTIAL EQUATIONS OF MIXED TYPE
作者:Li, Tongxing; Baculikova, Blanka; Dzurina, Jozef
通讯作者:Li, TX
作者机构:[Li, Tongxing] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Baculikova, Blanka; Dzurina, Jozef] Tech Univ Kog, 更多
会议名称:Conference on Differential and Difference Equations and Their Applications (CDDEA 2010)
会议日期:JUN 21-25, 2010
来源:DIFFERENTIAL AND DIFFERENCE EQUATIONS AND APPLICATIONS 2010
出版年:2011
卷:48
页码:101-+
DOI:10.2478/v10127-011-0010-8
关键词:oscillation; neutral differential equations of mixed type; second-order
摘要:Some oscillation theorems are established for the second-order linear neutral differential equations of mixed type; (r(t)[x (t) + p(1)(t)x(t - sigma(1)) + p(2)(t)x(t + sigma(2))]')' + q(1)(t)x(t - sigma(3)) + q(2)(t)x(t + sigma(4)) = 0.; Several examples are also provided to illustrate the main results.
收录类别:CPCI-S;SCOPUS
WOS核心被引频次:6
Scopus被引频次:7
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84863377094&doi=10.2478%2fv10127-011-0010-8&partnerID=40&md5=4d0cfee541b6d4fd3a96a6cdcc049296
TOP